# SDR UPS08852093

- Difficulty date: April 16, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 COCKPIT FLOOR PANEL 676D HAS ONE CORNER CRACKED AND ONE CORNER BROKEN OUT.  FABBED AND INSTALLED REPAIR DOUBLERS IAW SRM 53-2-0 FIG1 B, 53-7-3, 5 1-1-8, 53-7-3 FIG1 A, 51-1-15.
